Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (6777 KB) | Metadata | Table of Contents | PRIMS summary
Volume 20, Issue 4, 1984, pp. 727–792
DOI: 10.2977/prims/1195181110

Piecewise Linearization of Real Analytic Functions

Masahiro Shiota[1]

(1) Department of Mathematics, Kyoto University, 606-8502, Kyoto, Japan

No abstract available for this article.

No keywords available for this article.

Shiota Masahiro: Piecewise Linearization of Real Analytic Functions. Publ. Res. Inst. Math. Sci. 20 (1984), 727-792. doi: 10.2977/prims/1195181110